07-29-2004, 04:23 PM #1
How long does Fina take to kick in at 75mg ed?
07-29-2004, 04:27 PM #2
one or two days
07-29-2004, 04:45 PM #3Originally Posted by pietro75
NO SHAT EH?
here WE GOOOOOO
09-21-2005, 11:20 PM #4
Is this true?
09-21-2005, 11:28 PM #5
nah, takes me at least 10 days to start feelin shit. Technically is "kicks in" after a couple days, but like i said i cant feel shit until at least day 10
09-21-2005, 11:30 PM #6
Around a week for me. Really isn't noticable except for strength gains.
09-21-2005, 11:30 PM #7Originally Posted by spound
09-21-2005, 11:31 PM #8Originally Posted by IBdmfkr
09-22-2005, 12:05 AM #9
approx. 75mg/day. Then again I use it mid cycle with Test and Eq. It is hard to tell sometimes. I do notice I sweat more and it is harder to sleep. Those are the most noticable signs.
09-22-2005, 01:06 AM #10Originally Posted by IBdmfkr
09-22-2005, 01:07 AM #11
old thread..o well.
09-22-2005, 02:21 AM #12Associate Member
- Join Date
- Feb 2005
i notice a difference 10 min after i shoot. Heart rate increases, feel pumped, and a funy garlic/metal taste in my mouth. As far as noticable results 5-10 days, if shooting TA alone.
09-22-2005, 04:24 AM #13supersteve Guest
I had insomnia for the first week and have had strength gains from about day 10 onwards.
Am 3.5 weeks in now, haven't put on much noticeable size unfortunately.
No night sweats or sweats during the day really, but I'm retaining heaps of water because of hgh (which is an anti-diuretic) so i think that's why. I do feel very hot/flushed all the time. Other sides are a little bit of shoulder/back acne, aggresiveness in the gym (and in my mind) and a couple of trippy dreams. Pretty minor though, not really scathed.
Shooting 80mg ED.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)